# SDR COEA2016070715917

- Difficulty date: July 7, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 25,335 hours, 32,685 cycles
- Engine: Pwa PW120
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Landing
- Part number: S5431052201
- Condition: Corroded
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MINOR REPAIR.  RT ENGINE OTBD LATERAL PANEL AFT LANDING HAS LEVEL 2 CORROSION.  REPLACED WITH OEM PART.
